BibTeX record journals/mmor/SaejungW11

download as .bib file

@article{DBLP:journals/mmor/SaejungW11,
  author    = {Satit Saejung and
               Kanokwan Wongchan},
  title     = {A note on Ceng-Wang-Yao's result [Strong convergence theorems by a
               relaxed extragradient method for a general system of variational inequalities,
               Math. Meth. Oper. Res. {(2008)} 67: 375-390]},
  journal   = {Math. Meth. of {OR}},
  volume    = {73},
  number    = {2},
  pages     = {153--157},
  year      = {2011},
  url       = {https://doi.org/10.1007/s00186-010-0339-9},
  doi       = {10.1007/s00186-010-0339-9},
  timestamp = {Sat, 20 May 2017 00:23:36 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/mmor/SaejungW11},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier